# SDR TRAX200700788

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 12,532 hours, 10,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Unknown
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR AFT PRESSURE BULKHEAD FS 559.0 RBL 9 SUPPORT O/B ATTACH ANGLE IS CRACKED WHERE IT ATTACHES TO FRAME 559.
